# SDR MASA200700733

- Difficulty date: October 24, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 13,993 hours, 13,284 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH  FLT 7334 CHS - EMERGENCY FLOOR LIGHTS AT ROWS 6, 7, 8 INOP.  CONTRACT MX RESECURED LOOSE CONNECTION.  OPS NORMAL.
